# SDR DHL2008752608

- Difficulty date: February 6, 2008
- Submitted: March 2, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AILERON TAB UPPER SURFACE HAS DELAMINATED AREA.  CUTOUT DELAMINATED AREA 2 INCHES DIA ON LT O/B AILERON.  TAB UPPER SURFACE FABRICATED FILLER AND DOUBLER IAW B727 SRM 57-50-2, BONDED FILLER AND DOUBLER IAW B727SRM 51-40-20.
